MathSciNet Relay Station
MathSciNet bibliographic data
MR1202331 11B68
Girstmair, Kurt Eine Verbindung zwischen den arithmetischen Eigenschaften verallgemeinerter Bernoullizahlen. (German) [A connection between the arithmetic properties of generalized Bernoulli numbers] Exposition. Math. 11 (1993), no. 1, 47–63.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement